EconPapers    
Economics at your fingertips  
 

Payer type and the returns to bypass surgery: evidence from hospital entry behavior

Michael Chernew, Gautam Gowrisankaran and A. Mark Fendrick

Journal of Health Economics, 2002, vol. 21, issue 3, 451-474

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (20)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6296(01)00139-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jhecon:v:21:y:2002:i:3:p:451-474

Access Statistics for this article

Journal of Health Economics is currently edited by J. P. Newhouse, A. J. Culyer, R. Frank, K. Claxton and T. McGuire

More articles in Journal of Health Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jhecon:v:21:y:2002:i:3:p:451-474